New scientific nonprofit association and journal “AGTA – Advances in Group Theory and Applications”

Dear friends,

I would like to let you know that, following the experience of the series of conferences “Advances in Group Theory and Applications”, the scientific nonprofit association

“AGTA – Advances in Group Theory and Applications”

has been founded  last July. The society aims to promote and disseminate the scientific culture and the research in group theory and its applications, and it wishes to become a reference point for young people intending to start research on this subject, regardless of their geographical origin. To achieve this purpose, AGTA organizes international conferences and publishes a new journal devoted to group theory and its applications, with title

“Advances in Group Theory and Applications”

The first issue of the journal is scheduled for the first half of 2016. Our journal will be printed, but also available in open access modality on the web site of the society. There are no publication processing charges, since all costs associated with the publication and production are covered by AGTA. Papers are accepted after a rigorous peer-review process.

Attached to this message you find the flyer, while the web page of the journal can be found at

www.advgrouptheory.com/journal

I am inviting you to visit also the web site of the society at the address

www.advgrouptheory.com

where you can find informations on the next group theory conferences, and news, historical documents and pictures which can be of interest to members of the group theory community.

Best regards, Francesco

Prof.Dr. Francesco de Giovanni
Dipartimento di Matematica e Applicazioni
via Cintia
I – 80126  Napoli (Italy)
degiovan (at) unina.it
http://www.dma.unina.it/~degiovan

Paper “A bound on the p-length of p-solvable groups” published in Glasg. Math. J.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Jon González-Sánchez, Francesca Spagnuolo

A bound on the p-length of p-solvable groups

Glasg. Math. J., 57(1) (2015), 167–171

http://dx.doi.org/10.1017/S0017089514000196

Abstract

Let G be a finite p-solvable group and P a Sylow p-subgroup of G. Suppose that $\gamma_{\ell (p-1)}(P)\subseteq \gamma_r(P)^{p^s}$ for ℓ(p−1) < r + s(p − 1), then the p-length is bounded by a function depending on ℓ.

2010 Mathematics subject classification: primary 20D10; secondary 20D15

 

Paper “On the intersection of certain maximal subgroups of a finite group” published in J. Group Theory

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

Adolfo Ballester-Bolinches, James C. Beidleman, Hermann Heineken, Matthew F. Ragland, Jack Schmidt

On the intersection of certain maximal subgroups of a finite group

J. Group Theory, 17 (2014), 705–715

http://dx.doi.org/10.1515/jgt-2013-0052

Abstract:  Let $\Delta(G)$ denote the intersection of all non-normal maximal subgroups of a group G. We introduce the class of T2-groups which are defined as the groups G for which $G/\Delta(G)$ is a T-group, that is, a group in which normality is a transitive relation. Several results concerning the class T2 are discussed. In particular, if G is a solvable group, then Sylow permutability is a transitive relation in G if and only if every subgroup H of G is a T2-group such that the nilpotent residual of H is a Hall subgroup of H.

Paper “On the p-length of some finite p-soluble groups” to appear in Israel J. Math.

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

A. Ballester-Bolinches, R. Esteban-Romero, L. M. Ezquerro

On the p-lenght of some finite p-soluble groups

Israel J. Math., in press

http://dx.doi.org/10.1007/s11856-014-1095-y

We will inform about the publication details.

Informaremos sobre los detalles de la publicación.

N’informarem sobre els detalls de la publicació.

 

Abstract:
The main aim of this paper is to give structural information of a finite group of minimal order belonging to a subgroup-closed class of finite groups and whose p-length is greater than 1, p a prime number. Alternative proofs and improvements of recent results about the influence of minimal p-subgroups on the p-nilpotence and p-length of a finite group
arise as consequences of our study.

Paper “Primitive subgroups and PST-groups” published in Bull. Aust. Math. Soc

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero

Primitive groups and PST-groups

Bull. Aust. Math. Soc., 89 (2014), 373–378

http://dx.doi.org/10.1017/S0004972713000592

Abstract

All groups considered in this paper are finite. A subgroup H of a group G is called a primitive subgroup if it is a proper subgroup in the intersection of all subgroups of G containing H as a proper subgroup. He et al. [‘A note on primitive subgroups of finite groups’, Commun. Korean Math. Soc. 28(1) (2013), 55–62] proved that every primitive subgroup of G has index a power of a prime if and only if G/Φ(G) is a solvable PST-group. Let X denote the class of groups G all of whose primitive subgroups have prime power index. It is established here that a group G is a solvable PST-group if and only if every subgroup of G is an X-group.

2010 Mathematics subject classification: primary 20D10; secondary 20D15, 20D20

Keywords and phrases: finite groups, primitive subgroups, solvable PST-groups, T0-groups

Paper “Some subgroup embeddings in finite groups” accepted for publication in J. Adv. Res.

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero, M. F. Ragland

Some subgroup embeddings in finite groups

J. Adv. Res., in press

http://dx.doi.org/10.1016/j.jare.2014.04.004

We will inform about the publication details.

Informaremos sobre los detalles de la publicación.

N’informarem sobre els detalls de la publicació.

 

Abstract: In this survey paper several subgroup embedding properties related to some types of permutability are introduced and studied.

2010 Mathematics subject classification:

20D05, 20D10, 20F16

Keywords: Finite group; Permutability; S-permutability; Semipermutability; Primitive subgroup; Quasipermutable subgroup.

 

International Conference “Classes of Groups, Algebras and their Applications” dedicated to the memory of Leonid A. Shemetkov, Gomel, Belarus, 3-6 July, 2014

Jul ’14Jul
36

L. A. ShemetkovThe International Algebraic Conference “Classes of Groups, Algebras and their Applications”, dedicated to the memory of Corresponding Member of the National Academy of Sciences of Belarus, Honoured Scientist of Belarus, Doctor of Physical and Mathematical Sciences, Professor Leonid Alexandrovich Shemetkov will be held in Gomel on July 3-6, 2014.

http://agss-conf.org/shemetkov/

Deputy Chairman of the Organizing Committee M.V. Sel’kin

Program Committee Chairman A.N. Skiba

Executive Secretary V.A. Kovaleva

Adolfo Ballester-Bolinches and Ramón Esteban-Romero belong to the programme committee.

Paper “On the intersection of certain maximal subgroups of a finite group” to appear in J. Group Theory

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

Adolfo Ballester-Bolinches, James C. Beidleman, Hermann Heineken, Matthew F. Ragland, Jack Schmidt

On the intersection of certain maximal subgroups of a finite group

J. Group Theory, in press

http://dx.doi.org/10.1515/jgt-2013-0052

Abstract:  Let $\Delta(G)$ denote the intersection of all non-normal maximal subgroups of a group G. We introduce the class of T2-groups which are defined as the groups G for which $G/\Delta(G)$ is a T-group, that is, a group in which normality is a transitive relation. Several results concerning the class T2 are discussed. In particular, if G is a solvable group, then Sylow permutability is a transitive relation in G if and only if every subgroup H of G is a T2-group such that the nilpotent residual of H is a Hall subgroup of H.

Paper “Prefactorized subgroups in pairwise mutually permutable products” published in Ann. Mat. Pura Appl.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, J. C. Beidleman, H. Heineken, M. C. Pedraza-Aguilera

Prefactorized subgroups in pairwise mutually permutable subgroups

Ann. Math .Pura Appl., 192(6), 1043-1057 (2013)

http://dx.doi.org/10.1007/s10231-012-0257-y

Abstract

We continue here our study of pairwise mutually and pairwise totally permutable products. We are looking for subgroups of the product in which the given factorization induces a factorization of the subgroup. In the case of soluble groups, it is shown that a prefactorized Carter subgroup and a prefactorized system normalizer exist. A less stringent property have F-residual, F-projector and F-normalizer for any saturated formation F including the supersoluble groups.

MSC: 20D10, 20D20

Keywords: Finite group, Permutability, Factorization, Saturated formation.

Paper “On a problem of L.A. Shemetkov on superradical formations of finite groups” published in J. Algebra

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, S. F. Kamornikov, V. N. Tyutyanov

On a problem of L.A. Shemetkov on superradical formations of finite groups

J. Algebra, 403, 69-76 (2014)

http://dx.doi.org/10.1016/j.jalgebra.2014.01.004

Abstract: Subgroup-closed saturated formations F which are closed under taking products of F-subnormal F-subgroups are studied in the paper. Our results can be regarded as further developments in the hunt for a solution of a problem proposed by L.A. Shemetkov in 1999 in the Kourovka Notebook.

MSC: 20D10, 20D20
Keywords: Finite group, saturated formation, critical group